I did ask my eye surgeon about this again, and he told me this was an informal, unpublished article he obtained. He said he'll try and find it and make me a copy, but frankly I don't hold out a lot of hope in getting one! I'll certainly keep you informed, however. By the way, I really liked your reply to the poster whose eyes were red and inflamed -- I don't recall the poster's handle offhand, but you mentioned the dangers in sharing eye makeup. An extremely thoughtful response!
Just wanted to thank you for your comments regarding my journal. I too was fascinated by the laser procedure my eye surgeon described that could potentially move the IOL slightly forward. I will ask him about the published article when I visit with him next week, and will be glad to send you the URL if I can get it from him.
HI Yarrow, Just wanted to add that while on SSRI's I would snore considerably. I'm normal-ish weight and I do not snore when I'm off the SSRI's. I didn't like the fact that I snored knowing that snoring puts a strain on the heart.
Thank you for your validation! Putting 2 and 2 together does not always come out to 4 I guess. I knew I was not experiencing alergies etc as most suggested and I could tell there was a connection between my new foot issue and eyelids as the symptoms were the same and they appeared at the same time. My family thought I was crazy, but I don't like wasting my time going to a doctor...especially after seeing so many posts about the doctors guessing and being wrong. No time to play games. My eyelids are better and I am good to go! Thanks again!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.